Five pills of finasteride and feel the side effects

finasteride

#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
México
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
From Post-Finasteride Syndrome Foundation Facebook
What is your current age, height, weight?
27 years, 162m, 62kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
finasteride Pilovait
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg, 5 pills in 10 days
What condition was being treated with the drug?
Male pattern baldness
For how long did you take the drug (weeks/months/years)?
10 days
How old were you, and WHEN (date) did you start the drug?
27
How old were you when you quit, and WHEN (date) did you quit?
27
How did you quit (cold turkey or taper off)?
cold turkey
How long into your usage did you notice the onset of side effects?
third day of use
What side effects did you experience that have yet to resolve since discontinuation?
I have low libido, low ejaculation, I struggle to maintain an erection, I have a lot of fatigue, I do not have an orgasm
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
[x ] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
[ x] Watery Ejaculate
[x ] Reduced Ejaculate
[x ] Inability or Difficulty to Ejaculate / Orgasm
[ x] Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[x ] Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
[ x] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Any yet
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I took five pills of finasteride along to ten days, from February 18 to February 27 at the recommendation of a baldness specialist, from the second pill I felt a tremendous fatigue and from the third day I experienced a reduction of energy when ejaculating, As the days went by I was noticing reduction in the amount of semen ejaculated. I do not know if I suggested to find this kind of forums and information but I still considered continuing to take it for a longer time until again with information about post finasteride symdrome and decided to stop the consumption of finasteride completely. At this moment I feel the libido low, the penis dead, and the last ejaculation was very scarce of semen and the penis half erection. I do not even get gans to masturbate.
I’m really worried when I read that a lot peaople don’t recover anymore. Is there any possibility of regaining the sexual state prior to finasteride?

Would it be better to go with the endocrinologist?
I saw that someone said had success he consumed a product called Alpha Viril that contains thestosterone, will it help?
Is it possible to inject dihydrothestosterone again?


#2

Hi there, welcome to the forum.

Sorry to see your symptoms. Lots of people here unfortunately have Propecia side effects like yours, after only a pill or two. Others have taken a single dose of Accutane and have the same sexual side effects. This is wildly unacceptable.

If your symptoms persist for at least three months, please consider completing the propeciahelp.com survey.


#3

Hi Pete,

The drug is still in your system, and can take as long as two weeks/month for your hormones to rebound. Do not put extra strain on your body during this time otherwise you may experience an endocrine system crash. Meaning when your body starts producing the correct hormones again, your bodies receptors may shut off and no longer accept the change back to normalcy.

Wish you the best!


#4

Do you know the name of the guys who took only single dose of Accutane and got “crash”? Please i need to know this. I used 4 pills of it and got 2 problems but no crash. Im a very mild case and trying to find people like me.


#5

Thanks for the answer, what can be considered extra strain?


#6

Don’t party, don’t get drunk, don’t take drugs, avoid stress.

Anything that would be difficult for your body to do - avoid it.